MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM VIT E LINER +0MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. 36MM VIT E LINER +0MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00435003600
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Common device name: device product code - phx.Concomitant medical products: item# 115310; lot# j7207291, item# 405889; lot# 810610, item# 405880; lot# 531830, item# 110027734; lot# 937180, item# 110031378; lot# 937190, item# 180555; lot# 030310, item# 180555; lot# 819850, item# 180554; lot# 161130, item# 180554; lot# 095380, item# 115399; lot# 937950.Initial reporter name and address: full establishment name - (b)(6) health campus.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision approximately two and a half (2.5) months post-implantation due to dislocation caused by overactivity.According to the surgeon, the patient was mowing his lawn and had a hard jerking motion that caused the dislocation.The glenosphere was upsized and a new retentive liner was implanted.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to patient noncompliance.According to doctor, patient was mowing his lawn and had a hard jerking motion that caused the dislocation after the first revision.Post operatively the shoulder should be protected, in a sling until cleared by the surgeon.Using the arm to mow the lawn within 2 weeks postoperatively is considered noncompliance with surgeons instructions.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM VIT E LINER +0MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14631501
Report Number0001822565-2022-01731
Device Sequence Number12051231
Product Code PHX
UDI-Device Identifier00889024269392
UDI-Public(01)00889024269392(17)270310(10)64987742
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K133378
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00435003600
Device Lot Number64987742
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale